# SDR CALA2014100601311

- Difficulty date: October 4, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N68834
- Make and model: Boeing 737924ER
- Aircraft serial: 44564
- Aircraft time: 10 hours, 7 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT AT R2 DOOR INOPERATIVE.  R & R R2 DOOR EMER SLIDE LIGHT LAMP.  OPERATIONS CHECKED GOOD IAW AMM 33-51-04 PN CM767.
